Vyvanse duration

Common Questions and Answers about Vyvanse duration

vyvanse

//www.corepsych.com/2009/06/adhd-vyvanse-and-duration-doe-simplified/ Hope these help. I am also the CL on the ADHD forum if you have any other questions.
I have a question about Vyvanse. Currently, I am on 70mg. The problem is it wears off after 4-5 hours and I experience the worst crash and depression! I have experimented and taken 2 Vyvanse 70mg in one day.. one at 7am & the other at 1pm. That dosage lasted me until 9pm that night. I have read tons of articles about this wearing off on ADHD websites & forums.I also read where doctors are prescribing up to 210mg of Vyvanse. The most common high dose is 140mg.
Whether I am imagining it our not, almost every medicine I have taken for anything in my life has bothered me in someway. But not the Vyvanse... The onset is very smooth and comfortable. The duration is very level, no ups and downs. After a week of mild insomnia and loss of some appitite, my normal sleeping pattern has returned and I eat like I would if I wasn't taking any medicine.
I have been recently diagnosed with add and my dr proscribed me Vyvanse 30mgs twice daily. My dr also told me that if i didn't wake up in time for the first dose to just skip it and only take my second dose.
Exercise seems to be a big help. Check out these articles. http://articles.philly.com/2011-05-05/sports/29513112_1_ritalin-medicating-high-school-level http://well.blogs.nytimes.
I currently take Prozac, Lithium (ER), and Vyvanse each 1x a day. I also get an injection of Depo-Provera once every 3 months. I also have an Rx for Xanex, which is to be taken as needed, but I have not taken it in months. I also often self-medicate with caffine pills - I took two 200mg caffine pills yesterday around 5pm. I also took some Aleve at that time, as I have been having eye pain and headaches for the last two weeks and I was hoping to aleviate that pain.
Wow, Jenny, you need to give your doctor a call and tell him what is going on and double check the dosing instructions. Vyvanse typically has a duration of 8 to 12 hours! And usually you take one pill a day. It may be that you are over dosing yourself (tiredness is a symptom of that). Call your doctor immediately.
That time frame can be from 3 to as long as 12 or more hours for a med like Vyvanse. So when you say the medicine is not working, I don't know if you mean at all or just that it is not working as long. If he is in school, have they reported any difference in him? If its just that the meds are not acting long enough, that can be a fairly easy fix by his doctor. In terms of being disrespectful, that kinda of comes with the age and exposure to other kids (if he is at school).
I am currently taking Vyvanse 70mg in the morning, 10mg of Adderall (short acting) in the evening, and trying to implement a daily nap schedule. Over the last year the cataplexy I experience has increased and my muscle tone has decreased. I lost my job in September of 2011, because I was having such difficulty getting up to go to work and staying awake at work. I have tried taking Wellbutrin XL for the cataplexy but I don't think it has really done much.
I'm 31 and almost 12 weeks pregnant. I stopped taking my ADHD medication (Vyvanse) 2 months before becoming pregnant and I was able to control it until I got pregnant. I am also a low risk pregnancy. This is also my 3rd pregnancy. I'm not taking any other medications. Question: Are there any ADHD medications that are safe during pregnancy? I feel like I can't accomplish anything at work because pregnancy makes me even more scatterbrained.
The main problem I have had with it is that tolerance DOES develop, so it works great for the first couple months, then the sleepiness returns, at least partially. I find Vyvanse to be much more useful; it is a schedule II, not a schedule IV like Provigil or schedule III like phentermine (which also has significant tolerance).
No, I was not on any acid reducers then. In fact, I was on adderall xr for 4 months and then vyvanse for over a year. A couple months before I quit vyvanse was when I randomly started having this reaction. Strange, but something chemically must be going on with me. My tolerance for both caffeine and alcohol has also decreased pretty dramatically since I quit vyvanse. I think it's really weird that I react to strattera like this since 10mg is typically the dose given to little kids.
epilepsy recurred 3 to four times during the course in b/w 6 months duration and each episode lasted only for 2minutes with a slight eye and facial deviations to right. Now it is identified that he has developed ADHD with an eeg report showing epilogenetic dysfunction bilateraly. doctor has prescribed for 10mg attentrol with a sustain relief drug for seizure. he is found inattentive(prob in reading, writing and math) with slight hyperactivity at times. he is now 5yrs plus and into 1st std.
- Vyvanse (ADHD medication for concentration and forgetfulness, started about 6 months ago) - Cryselle Birth control (been on some form of BC for about 9 years) - Sertraline (for anxiety) - Zyrtec (for allergies, recommended by gastroenterologist) - B12 for energy in the morning After many many many tests, here are the pertinent details: 1. I have a 2 mm pituitary adenoma (shown on a head MRI) 2. Nothing shown on adrenal gland/abdominal CT. 3.
Now she is taking 40mg of Vyvanse. It seems to work as well as Adderall and has no GI side effects however, she now does this hand movement thing....its not a tick, and seems to be both voluntary and involuntary. Like sometimes she is aware of it but is drivin to do it subconsiously. She places her hands(both of them), palm facing outwards, to her mouth and wiggles all ten of her fingers rapidly into the air.
Glad to hear that things are looking up! Sleep life - Vyvanse has a real long duration (one of its advantageous), but it may be why she is having trouble going to sleep. Make sure she is taking it as early in the day as possible. Did she start having problems after the doctor upped the dose?
The longer I walk, the more often they occur and they are stronger and las longer in duration. I have terrible exceessive daytime sleepiness that 150mg of Vyvanse cannot help. I am currently on two medications for depression, cymbalta and wellbutrin. I also have central and obstructive sleep apnea and chronic neck pain. I spoke to my psychiatrist about possible drug side effects and she stated that it was not the anti-depressants. She also has no idea what could be the cause.
Only thing I don't like about it is it metabolizes about 8 different times and has a 36 hour base duration, so its never the same. One evening you find yourself still sitting up at midnight all engrossed in some movie, full of energy and focus. Next night your passed out on the floor at 6 pm.
CPT through NSCA) by hobby. ADHD on Vyvanse 50 mg. 11/20 - Met a guy. 11/21 - (Day 1) Possible exposure. 20 minutes of insertive and receptive unprotected oral sex without ejaculation - I don't recall any pre-***. I stopped after discovering I had a canker sore on my lower gum line that I hadn't noticed prior - especially when I was brushing my teeth getting ready to meet him.
g. completely remedied all of the negative symptoms of my disorder. The only remaining problem now was duration! Last week I met with doctor as we normally do once a month. I explained to him that the 30 m.g. was working perfectly and voiced my concern relative to it's ineffectiveness after around 2 p.m. in the afternoon (I generally rise around 6:00 or 7:00 a.m. and take the first dose at that time-it lasts around 7 or 8 hours, FOR ME!).
I just got out of La Hacienda Treatment center in Hunt, TX. Detoxed from zfentanyl, Percocet, Alcohol, benzios, Ambien. Adderal, Vyvanse, nuVigil - was in bad shape and abusing all. They made detox a smooth rider and thru rehab learned excellent coping skills, detailedc12 step recovery, how to reconnect spiritually, and I fell better than I have in years. I can be done!! Take a look at La Hacienda - it may be your solution. -Lainey.
I'm on a very low dose anti-depressant for the fibro aches, I take a generic allergy pill each morning, and Vyvanse for my ADD. It may be a pharmaceutical condtion too so I will have to check all bases on this. I was just going to let it ride, but after I googled it and read all these "testamonials", there's got to be something to this, hopefully it's just benign.
Another member has recommended that I look into Low Dose Naltrexone LDN which will be part of a very long, indepth interview with this new guy... as well as Vyvanse. A fight I have been on with the local insurance - to get back on for that two years. The only stimulant that seems to work for my chronic fatigue! They have forced me on Amphetamine Salts ER 20mg which is like a sugar pill and has started to give me nightmares! My psychiatrist disagrees. Another idiot! Sorry for the rant.
I get my period about every 30-31 days, and it is short in duration but shockingly clot-filled. So, I was concerned about fallopian tube cancer, and got right into the gyn. Well, CA 125 is normal (11), blood tests & cultures all negative for any STD. Pap's not back yet. They did an transvaginal ultrasound in the office yesterday: fallopian tubes weren't visualized (the nurse said they normally aren't visible unless there's a problem with them, i.e., fluid, mass, etc.
So I was taking about 10 norcos a day 10/325 I am about 22 hrs clean I have tappered a little for 2 days. I have read and heard if you take a med thats for ADHD (Vyvanse) I got some I was told to take 2 30mg tablets a day for 5 days and I will be fine. As I said before I am almost 24hrs into this and I actually feel pretty good not great but ok. I have heard the first 24-48 hrs are the very worst is this true? I have always had medical detox so I never felt anything.
MedHelp Health Answers